# SDR 2005F00034

- Difficulty date: December 15, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LIGHT TO MODERATE SMOKE IN FORWARD CABIN.  UPON ARRIVAL FOUND NR 2 ENGINE OVERSERVICED, SERVICED OIL.  REMOVED AND REPLACED BOTH COALESCER BAGS.  NO EVIDENCE OF SMOKE WITH ENGINE/PACK OPERATION.  (M)
